# SDR SWIA202503260204

- Difficulty date: February 4, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS A DENT ON THE LH SIDE ABOVE THE TOP PCU RIB (C-CHECK RO 03/25/2024)COMPLIED WITH 601R-55-41-298 DATED: 2025-02-24 REV -- REPAIR TO RUDDER LHS SKIN BETWEEN STA 95.57 & STA 102.52. COMPLETED THE M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. NDT'S COMPLIED WITH AND NO CRACKS NOTED AT THIS TIME. OPS CHECK GOOD AT THIS TIME.
